Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 31, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
The boundary problem associated with a differential equation in which the coefficient of the parameter changes sign
Rudolph E. Langer.
Trans. Amer. Math. Soc. 31 (1929), 1-24
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501464
Triple and multiple systems, their geometric configurations and groups
Arnold Emch.
Trans. Amer. Math. Soc. 31 (1929), 25-42
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501465
On the expansion of analytic functions of the complex variable in generalized Taylor’s series
D. V. Widder.
Trans. Amer. Math. Soc. 31 (1929), 43-52
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501466
Note on the expansion of analytic functions in series of polynomials and in series of other analytic functions
J. L. Walsh.
Trans. Amer. Math. Soc. 31 (1929), 53-57
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501467
A general problem of minimizing an integral with discontinuous integrand
C. F. Roos.
Trans. Amer. Math. Soc. 31 (1929), 58-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501468
An introduction to the theory of ideals in linear associative algebras
C. C. MacDuffee.
Trans. Amer. Math. Soc. 31 (1929), 71-90
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501469
On the Padé approximants associated with the continued fraction and series of Stieltjes
Hubert S. Wall.
Trans. Amer. Math. Soc. 31 (1929), 91-116
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501470
On curvilinear congruences
C. E. Weatherburn.
Trans. Amer. Math. Soc. 31 (1929), 117-132
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501471
The multinomial solid and the chi test
B. H. Camp.
Trans. Amer. Math. Soc. 31 (1929), 133-144
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501472
The singular points of analytic space-curves
Arthur Ranum.
Trans. Amer. Math. Soc. 31 (1929), 145-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501473
Universal quadratic forms
L. E. Dickson.
Trans. Amer. Math. Soc. 31 (1929), 164-189
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501474
Boundary value problems for potentials of a single layer
E. R. C. Miles.
Trans. Amer. Math. Soc. 31 (1929), 190-203
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501475
On a generalization of the associative law
Anton Suschkewitsch.
Trans. Amer. Math. Soc. 31 (1929), 204-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501476